# SDR SA05106

- Difficulty date: October 8, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 350L5100508
- Condition: Failed
- Location: Avionics Bay
- Part time: 15,967 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGA - FLT 802 - EN-ROUTE PIT TO LGA - DURING THE FLIGHT, NR 1 BATTERY VOLTS OCCASIONALLY DROP TO 25V.  THE CHARGE WOULD GO UP TO 5A, THEN RETURN TO 28 VOLTS AND 0 AMPS.  A LIGHT ELECTRICAL ODOR WAS PRESENT, BUT NO SMOKE WAS EVIDENT.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 BATTERY CHARGE LIMITER.  OPERATIONALLY CHECKS OK.
